Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online
Ask a Urologist   »  

Suffering from UTI. Started feeling weak after taking levofloxacin 500 mg. Should I go to the ER?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
i was told that I have a bad uti. I am taken levofloxacin 500 mg once a day. This is my 4th day taken the levo. I feel so weak, I feel I am not getting any better. I have pain in left upper back and lower left abdomen. My head feels very heavy, too. My doctor told me that I have a low K+ level . I taken K+ 20eq for three days finished them. I am not sleeping at night. Should i go to the ER?
Posted Thu, 8 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 2 hours later

Welcome to XXXXXXX

The following needs to be done---
1. Antibiotic needs to be changed - may be by injections- and fresh urine culture sample to be sent.
2. K+ levels and other electrolytes - need to be checked and supplemented if necessary.
3. Ultrasound scan to be done to check for kidney involvement in the infection process.

It is better to go the ER soon.
Get well soon,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor